# SDR 2006UALA01479

- Difficulty date: July 28, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 14,409 hours, 6,272 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Installed
- Location: Temporary
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXT FUSELAGE SKIN HAS 1 EA TEMP RIVET INSTALLED AT STA 503 AT STR 36L.   TEMP RIVET REMOVED, HOLE ROTARY PROBE INSPECTED.   STR 36L REPAIRED, AND SKIN HAS BUSH REPAIR.
